# SDR ABXA20130227410

- Difficulty date: February 27, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 84,755 hours, 38,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146T8210
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE UNDER BULK CARGO DOOR SILL AT FWD EDGE AT STA 1417.  REMOVED AND REPLACED NEW ANGLE UNDER BULK CARGO DOOR SILL IAW B767 SRM 51-40-02, ACFT WAS GROUNDED.
